# SDR UPS04842138

- Difficulty date: February 24, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 56138627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AIR COND ACCESSORY COMPT AT FS 56 L31R IS CORRODED.  REMOVED CORROSION (ORIG MAT'L .090 REM .068) OUT OF LIMITS; FORMED REPAIR ANGLE IAW REO G09728.  DYE PEN INSP; NO CRACKS NOTED; HEAT TREATED; LOCATED AND DRILLED; ALODINED AND PRIMED; INSTALLED ANGLE; ALL IAW DC8 SRM 51-1-8, 53-3-1, 51-2-0, 53-2-0 REO G09728, OHM 15-3-5, TPS 1003 REV A, AND 51-1-20D.
